Use as directed.
Coricidin® HBP Nighttime Multi-Symptom Cold
Provides powerful relief of the following symptoms for a great night's sleep*:
- Sore Throat and Cough*
- Runny nose
- Body aches and pains
Active Ingredients (in each 15 mL TBSP):
- Pain Reliever/ Fever Reducer: Acetaminophen 325 mg
- Cough Suppressant: Dextromethorphan Hydrobromide 15 mg
- Antihistamine: Doxylamine Succinate 6.25 mg
This product may be located behind the pharmacy or customer service counter at your local retailer.